# SDR SWAA2022022564781

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** L2 DOOR INNER CHORD CORRODED IN SEVERAL SPOTS WL 208; STA. 967-992. (MARKED) / EVALUATED CORROSION ON L2 DOOR INNER CHORD STA 967-992 WL 208 FOUND DAMAGE AROUND NUMEROUS FASTENER HOLES FOUND TO BE OUT OF LIMITS IAW SRM 57-70-15-1A-1 FIG 103 DETAIL. INSTALLED EWIS PROTECTION IAW AMM 20-60-07-913-801. REMOVED INNER CHORD IAW SRM 51-40-02-0G-0 LOCATED & DRILLED NEW INNER CHORD ITEM # 7530247 PO# 714419 IAW SRM 40-05-0G-0. INSTALLED NEW INNER CHORD IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501. REMOVED EWIS IAW 20-60-07-913-801
